# SDR DL757091363

- Difficulty date: August 19, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 66,606 hours, 28,730 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD NLG DOOR EXTERNAL T/E HAS A 4 X 4 INCH DELAMINATED AREA.  C/W AT SAA - SAT OM N/R 118284 JOB 83463740001.
